Hi all, I just found this group today. We have been having problems with our 11yo daughter who is ADHD, and has been on adderall and was switched to Vyvanse a year or two ago. It helped alot with her school work, but lately, just started Jr. High (6th Grade), has been very implusive and mouthy. I know girls at this age tend to talk back, but do you think that her hormonal changes, as I am pretty sure she will be starting her period in the next few months, is causing havoic with her meds? She is only on 30mg right now, but I am wondering if maybe it isn't time for an increase. Has anyone else experienced this before? I have a call into the Dr. but you know how that goes.. I may hear back by 5:00pm if I am lucky. Thanks for any advice.
Posts You May Be Interested In
I have some suggestions for those with depression. First, I do not pretend to be excellent, life is challenging, and I make more than my share of mistakes and have my share of problems. I just write because I am trying to help and whatever my challenges, I am a person who is trying to make the world better, at least some of the time. 1. Write some suggestions when you are in a good place....
Recently I’ve been thinking about committing suicide. I don’t like the person I am. There are so many things wrong with me: I have anxiety, I’m shy and I have social anxiety disorder. This has kept me from living a really fulfilled life. I don’t have many friends and I feel like other then my family no one would care if I was dead. In case you’re curious, yes I’m on medication for...